Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 55, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 29, 2007, 9:39 PM CDT for Webb County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2007, 9:39 PM CDT (02:39 UTC)
- Expired
- Jun 29, 2007, 11:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1493 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 300240 FFWCRP TXC479-300445- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 939 PM CDT FRI JUN 29 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN WEBB COUNTY IN SOUTH TEXAS * UNTIL 1145 PM CDT * AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED FROM 3 TO 4 INCHES OF NEW RAINFALL WEST OF AGUILARES AND MIRANDO CITY. THESE STORMS WERE MOVING NORTH AT 15 MPH. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MIRANDO CITY...AGUILARES...BRUNI AND OILTON. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2730 9928 2731 9884 2781 9885 2780 9931 $$ JAR
1 follow-up statement
000 WGUS74 KCRP 300304 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1002 PM CDT FRI JUN 29 2007 TXC479-300445- WEBB- INCLUDING THE CITY OF MIRANDO CITY 1002 PM CDT FRI JUN 29 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHEASTERN WEBB COUNTY... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM 3 TO 5 INCHES AN HOUR. THESE STORMS WERE LOCATED NEAR AGUILARES...OILTON AND MIRANDO CITY AND WERE MOVING NORTH AT 15 MPH. THESE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2730 9928 2731 9884 2781 9885 2780 9931 $$ JAR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 8:08 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 29, 8:08 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 808 PM CDT FRI JUN 29 2007 .UPDATE...LINGERING CONVECTION ENHANCED BY THE SEABREEZE CIRCULATION ACROSS THE RIO GRANDE PLAINS WL SLOWLY DISSIPATE WITH THE LOSS OF DAYTIME HEATING. EXPECT MOST OF THE CONVECTION TO DISSIPATE BY MIDNIGHT BUT WL STILL KEEP IN LOWISH POPS FOR THE 06-12Z TIMEFRAME ACROSS THIS AREA. FURTHER EAST...COASTAL SHOWERS ARE ALREADY BEGINNING TO DEVELOP ACROSS THE OFFSHORE WATERS. THIS IS A GOOD SIGN OF THE INCREASING MOISTURE THAT WL BE COMING AT US FROM THE EAST OVER THE NEXT SVRL DAYS. WL MAINTAIN SLIGHT CHC TO LOW CHC POPS FOR THE EASTERN AREAS TNT...MAINLY AFTER MIDNIGHT. ONCE AGAIN...WE WL BE MORE OPTIMISTIC WITH THE CLOUD CVR FCST AS THE AVAILABLE GUIDANCE IS JUST WAY TOO CLOUDY. CONDITIONS WL NOT BE AS DRY AS LAST NIGHT AND SO WL KEEP TEMPS SLIGHTLY WARMER THAN THIS MORNINGS READINGS. MARINE CONDITIONS WL REMAIN WELL BELOW ADVY LVLS WITH SEAS IN THE 2-3 FT RANGE. && .AVIATION...DOPPLER RADAR AND LIGHTNING DATA INDICATED ISOLATED/WIDELY SCATTERED SHOWERS/THUNDERSTORMS OVER WEBB AND LAS SALLE COUNTIES. THIS CONVECTIVE ACTIVITY WILL PERSIST MAINLY ACROSS EASTERN WEBB COUNTY THROUGH 03Z AS A WEAK SEA BREEZE BOUNDARY MOVES INTO THE REGION FROM THE EAST. ANY ENHANCEMENT TO THE THUNDERSTORMS FROM THE SEA BREEZE BOUNDARY WILL BE COUNTERED BY THE LOSS OF DAYTIME HEATING. ASIDE FROM PATCHY MVFR CONDITIONS ASSOCIATED WITH THE THUNDERSTORMS, VFR CONDITIONS WILL PREVAIL ACROSS THE REMAINDER OF THE REGION. MAY SEE SOME PATCHY MVFR CONDITIONS DEVELOP LATE TONIGHT OVER THE COASTAL PLAINS IN THE FORM OF LOW CLOUDS AND HAZE AS RADIATIONAL COOLING TAKE EFFECT. WINDS TO REMAIN LIGHT AS A WEAK GRADIENT STRETCHES FROM THE WESTERN GULF TO SOUTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 74 93 76 90 77 / 20 40 40 50 30 VICTORIA 72 91 75 89 75 / 20 40 40 60 30 LAREDO 77 99 78 97 77 / 40 20 30 30 30 ALICE 73 95 76 93 75 / 10 40 30 40 30 ROCKPORT 77 92 80 89 80 / 30 40 40 50 40 COTULLA 71 90 74 94 74 / 30 20 30 30 30 KINGSVILLE 74 95 76 92 77 / 20 40 30 40 30 NAVY CORPUS 78 91 80 89 80 / 20 40 40 50 40 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && MB/80...SHORT TERM JR/19...AVIATION
Hazardous weather outlook, Jun 29, 5:56 AM CDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 556 AM CDT FRI JUN 29 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-301100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 556 AM CDT FRI JUN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. DUE TO THE HEAVY RAINFALL OBSERVED THURSDAY...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR LA SALLE...BEE... LIVE OAK...AND MCMULLEN COUNTIES...WHERE AVERAGE RAINFALL AMOUNTS BETWEEN 1/4 AND 1 INCH ARE EXPECTED...WITH THE POTENTIAL FOR ISOLATED AMOUNTS IN EXCESS OF 3 INCHES POSSIBLE. ELSEWHERE...RAINFALL AMOUNTS WILL AVERAGE AROUND 1/4 INCH...WITH ISOLATED LOCALLY HIGHER AMOUNTS. THUNDERSTORM ACTIVITY IS GENERALLY EXPECTED TO END THIS EVENING AS DAYTIME HEATING CEASES. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE PERIOD THESE SHOWERS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:00 AM CDT | Special Marine Warning | CRP | 15 min | |
| Jun 30, 5:12 PM CDT | Flash Flood Warning | CRP | Duval | 93 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.